Subgroups of IA automorphisms of a free group

Orin Chein Temple University, Philadelphia, Penn., USA

TBD mathscidoc:1701.331367

Acta Mathematica, 123, (1), 1-12, 1968.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:17 uploaded by actaadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{orin1968subgroups,
  title={Subgroups of IA automorphisms of a free group},
  author={Orin Chein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203217785268076},
  booktitle={Acta Mathematica},
  volume={123},
  number={1},
  pages={1-12},
  year={1968},
}
Orin Chein. Subgroups of IA automorphisms of a free group. 1968. Vol. 123. In Acta Mathematica. pp.1-12. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203217785268076.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved